
Combiflam Plus Tablet - 20x10 Pack | Effective Pain Relief, Longer Shelf Life, 400 Mg Ibuprofen & 325 Mg Paracetamol, Safe For Adults
Price: 499 INR / Box
Get Latest Price
Minimum Order Quantity :
100 Box
In Stock
Product Specifications
Color | white |
Appearance | Tablet |
Precautions | Avoid taking 2 or more doses |
Composition | buprofen (400 mg) and Paracetamol (325 mg) |
Lead Time | 1hr |
Feature | Longer shelf life Treats mild to moderate pain Effective results |
Product Type | General Medicines |
Ingredients | Chemicals, Other , Solution Compound |
Physical Form | Tablets |
Treatments & Functions | Anti-Bacterial |
Recommended For | Brain Issues, Women Care, Other, Other Health Issues, Men Health Care |
Age Group | Adult |
Dosage Guidelines | With Warm Water |
Quantity | 20x10 Pieces |
Packaging | Plastic Box |
Storage Instructions | Store in a cool and dry place |
Payment Terms | Cash Advance (CA), Telegraphic Transfer (T/T), Cash in Advance (CID) |
Supply Ability | 200 Per Day |
Delivery Time | 4-5 Days |
Sample Policy | Contact us for information regarding our sample policy |
Packaging Details | pack in box |
Main Export Market(s) | Asia |
Main Domestic Market | Punjab |
Product Overview
Key Features
Related Products
More Product From This seller
Company Details
Focusing on a customer-centric approach, Eary Health Care has a pan-India presence and caters to a huge consumer base throughout the country. Buy Pain Relief Drugs & Medicines in bulk from Eary Health Care at Trade India quality-assured products.
Business Type
Distributor, Supplier
Seller Details
Anandpur Sahib, Punjab
Proprietor
Mr. Vishal Kumar
Address
House No.11,Lodhipur Village , Anandpur Sahib Tehsil , Rupnagar District, Near Kailash Hospital Anandpur Sahib, Punjab, 140118, India
Report incorrect details